# SDR ASAA2016021515455

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 32,674 hours, 9,769 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005428
- Condition: Failed
- Location: Nr 1
- Part time: 29,495 hours, 8,842 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE DRIVE LIGHT INTERMITTENT.  EXTINGUISHES WITH ASSOCIATED ELECTRONIC MASTER CAUTION LIGHT W/O ENGINE RUNNING.  ACFT GROUNDED.  NR 1 ENGINE TROUBLESHOOTING SHOWED CHARGE PRESSURE SWITCH FAULTY REF WDM 24-11-11. R & R THE NR 1 IDG REF AMM 24-11-11-000-801 AND AMM 24-11-11-400-801.  LEAK CHECK AND OPS CHECK GOOD IAW AMM 24-11-00-700-802.
